# SDR CA980930006

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 130058402
- Condition: Broken
- Location: Engine
- Part time: 394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A COUPLE OF PIECES OF METAL WERE FOUND IN THE ENGINE EXTERNAL OIL FILTER.  THE ENGINE WAS OPENED AND INSPECTION FOUND THE NR 2 BEARING CAGE WAS BROKEN.
